RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1872–1881 (Mi de6998)  

This article is cited in 5 scientific papers (total in 5 papers)

Ordinary Differential Equations

Some applications of the theory of an abstract functional-differential equation. I

G. G. Islamov

Udmurt State University, Izhevsk

Full text: PDF file (1289 kB)

English version:
Differential Equations, 1989, 25:11, 1309–1317

Bibliographic databases:
UDC: 517.929
Received: 08.06.1988

Citation: G. G. Islamov, “Some applications of the theory of an abstract functional-differential equation. I”, Differ. Uravn., 25:11 (1989), 1872–1881; Differ. Equ., 25:11 (1989), 1309–1317

Citation in format AMSBIB
\Bibitem{Isl89}
\by G.~G.~Islamov
\paper Some applications of the theory of an abstract functional-differential equation. I
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1872--1881
\mathnet{http://mi.mathnet.ru/de6998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034092}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1309--1317


Linking options:
  • http://mi.mathnet.ru/eng/de6998
  • http://mi.mathnet.ru/eng/de/v25/i11/p1872

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. G. Islamov, “Polnota kornevykh vektorov neterovykh operatorov”, Izv. IMI UdGU, 2006, no. 3(37), 53–54  mathnet
    2. G. G. Islamov, “K voprosu ob obobschennoi vypuklosti operatora Grina”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 1, 26–31  mathnet
    3. G. G. Islamov, “K voprosu ob obobschennoi vypuklosti operatora Grina”, Izv. IMI UdGU, 2012, no. 1(39), 60–61  mathnet
    4. I. M. Plaksina, “On positiveness of the Cauchy function of a singular linear functional differential equation”, Russian Math. (Iz. VUZ), 57:10 (2013), 13–18  mathnet  crossref
    5. G. G. Islamov, “Nekotorye zadachi teorii lineinykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 1, 17–28  mathnet
  • Number of views:
    This page:75
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020